A 35-year-old female asked:
8u botox ea eye for crowfeet 3d ago, since i have head/neck pain, hurts eyes and feel press like choking, pain on shoulders like tension. is it relate?
2 doctor answers • 3 doctors weighed in
Ophthalmology 58 years experience
Botox side effects: Botox treatment works by temporarily relaxing the muscles that cause crows feet and frown lines. Side effects range from dry mouth, pain at injection site, headache, tiredness, neck pain and double or blurred vision, problems swallowing, droopy eyelids. These side effects are usually temporary, but can be frightening at the time. Always get Botox from trained physicians. Call your Doctor
3802 viewsAnswered >2 years ago
Family Medicine 15 years experience
Flu-like symptoms: It is possible that the symptoms you are experiencing are botox related. Some patient report flu-like symptoms after injections but these usually subside within one day. I would expect you to make a full recovery. Your clinical scenario described is not a common one, but I have read similar cases before (although none in my own practice). Best to call your injector and ask them what they think.
3794 viewsReviewed >2 years ago
Last updated Dec 20, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.